# SDR DALA2021062903566

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - FOUND CORROSION ON HINGE ARM 1 OF BORE AFTER BEARING REMOVAL. CORRECTIVE ACTION: REPLACED HINGE FITTING #1 LOC ON VERTICAL STABILIZER AS PER SRM 55-36. (1853146)
